Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Further results on order types and decompositions of sets


Author: Seymour Ginsburg
Journal: Trans. Amer. Math. Soc. 77 (1954), 122-150
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1954-0062808-0
MathSciNet review: 0062808
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur les transformations biunivoques, Fund. Math. vol. 19 (1932) pp. 10-16.
  • [2] B. Dushnik and E. W. Miller, Concerning similarity transformations of linearly ordered sets, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 322-326. MR 0001919 (1:318g)
  • [3] S. Ginsburg, Order types and similarity transformations, submitted to Fund. Math.
  • [4] -, Some remarks on order types and decompositions of sets, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 514-535. MR 0053994 (14:853f)
  • [5] E. Kamke, Theory of sets, New York, 1950.
  • [6] G. Kurepa, Sur les ensembles ordonnés, Hrvatsko Prirodoslovno Društvo Glasnik Mat.-Fiz. Astr. Ser II vol. 3 (1948) p. 146. MR 0028373 (10:437a)
  • [7] S. Mazurkiewicz, Sur la décomposition d'un segment en une infinité d'ensembles nonmesurables superposables deux à deux, Fund. Math. vol. 2 (1921) pp. 8-14.
  • [8] S. Ruziewicz, Sur une propriété de la base hamelienne, Fund. Math. vol. 26 (1936) pp. 56-58.
  • [9] W. Sierpiński, Sur les translations des ensembles linéaires, Fund. Math. vol. 19 (1932) pp. 22-28.
  • [10] -, Un théorème de la théorie générale des ensembles, Fund. Math. vol. 25 (1935) p 550.
  • [11] -, Remarque sur les translations d'ensembles, Fund. Math. vol. 26 (1936) pp. 59-60.
  • [12] -, Sur les translations des ensembles linéaires, Fund. Math. vol. 35 (1948) pp. 159-164. MR 0027312 (10:287d)
  • [13] -, Sur une décomposition de la droite, Comment. Math. Helv. vol. 22 (1949) pp. 317-320. MR 0029961 (10:689d)
  • [14] -, Sur les types d'ordre des ensembles linéaires, Fund. Math. vol. 37 (1950) pp. 253-264. MR 0041909 (13:19c)
  • [15] J. von Neumann, Die Zerlegung eines Intervalles in abzählbar viele kongruente Teilmengen, Fund. Math. vol. 11 (1928) pp. 230-238.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0062808-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society